# SDR DALA2024052105388

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 6,290 hours, 2,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FA REPORTED ACRID SMOKE SMELL AFTER PUSH BACK NEAR ROWS 10-12. NO SMOKE DETECTED. RETURNED TO GATE. CHECKED ALL PED POWER OUTLETS, SEAT COMPONENTS INCLUDING UNDER SEAR CUSHION. CHECKED PED POWER UNDER APU POWER AND GROUND POWER . CHECKED CARGO COMPARTMENTS. USED CHARGERS ON ALL AFFECTED ROWS OUTLET. RAN BOTH ENGINES REF A220 AMP 71-00 WITH L/R PACKS ON TO TRY TO DUPLICATE ISSUE, COULD NOT DUPLICATE ACRID SMELL. INSPECTED PED SYSTEM PER A220 AMP 44-20. AIRCRAFT OK FOR SVC. SUSPECT THE ACRID SMOKE SMELL CAME FROM CUSTOMER DEVICE AND NOT AIRCRAFT. (LP# 5868258)
